| Model Number |
PXCAT3 |
| Medical Device Problem Code |
Device Difficult to Setup or Prepare (1487)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/20/2025
Type of Reportable Event
Malfunction
Event or Problem Description
A non-healthcare professional reported that during an intraocular lens (iol) implant procedure, while loading the lens into the eye that the tail haptic did not come off the injector.There was patient contact.The procedure was completed the same day with another lens and there was no harm to the patient.Additional information was requested, but no further information is available.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).